Cohomologie$L$^{2}sur les revêtements d’une varie’ete’ complexe compacte

Frédéric Campana Department de Mathématiques, Université de Nancy I Faculté des Sciences Jean-Pierre Demailly Institut Fourier UMR 5582 du CNRS, Université de Grenoble I

TBD mathscidoc:1701.332963

Arkiv for Matematik, 39, (2), 263-282, 2000.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:02 uploaded by arkivadmin ] [ 187 downloads ] [ 0 comments ]
@inproceedings{frédéric2000cohomologie$l$^{2}sur,
  title={Cohomologie$L$^{2}sur les revêtements d’une varie’ete’ complexe compacte},
  author={Frédéric Campana, and Jean-Pierre Demailly},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203602123085772},
  booktitle={Arkiv for Matematik},
  volume={39},
  number={2},
  pages={263-282},
  year={2000},
}
Frédéric Campana, and Jean-Pierre Demailly. Cohomologie$L$^{2}sur les revêtements d’une varie’ete’ complexe compacte. 2000. Vol. 39. In Arkiv for Matematik. pp.263-282. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203602123085772.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved